# SDR DALA2019042422597

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,879 hours, 51,332 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT F/A SAID STRONG SMELL OF FUEL ONLY AFTER LANDING. THEN SMELL DISSIPATED BY THE TIME WE ARRIVED AT THE GATE. NO GO ODI. HAS EXCESSIVE AMOUNT OF FUEL IN APU FUEL LINE SHROUD DRAIN. POSSIBLE APU INLET CONTAMINATION. T/S FUEL LINE SHROUDS FOR LEAKS, NO FURTHER LEAKAGE WAS FOUND, INSPECTED APU INLET, INLET WAS CLEAN AND DRY. C/W AMDS NO GO ODI PNEUMATIC DIST. CABIN SMOKE/ODOR TROUBLESHOOTING W/C 2120-2367, NO FUEL SMELL EXIST. DISPATCH APPROVAL MCC (PAUL). REMOVED AND REPLACED L&R COALESSOR BAGS PER MD88 AMM 21-20, CKS GOOD. (LP5812698)
